Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Joint pain, chest tightness, frequent colds. Kidney transplant done.History of arthritis, fibromyalgia. Treatment?

I am a 62 yr old woman who had a kidney transplant four and a half years ago. I take Myfortic and Prograff. I also have a thyroid condition and I take Levothyroxine . My vitamin D level is low and I take that as well. I have high cholesterol but can not take the meds for it due to leg pain so I take fish oil. I take Tylenol for pain. I seemed to catch allot of colds this past winter and though none got bad, I could not get relief from it for longer than two or three weeks at a time. Last year I lost about thirty pounds but I was walking every day. This past week I have experienced extreme fatique and extremem body temperature changes. I also so have Fibromyalgia and Arthitis which I do not take meds for, only tylenol. The past few days the pain in my joints and muscles have been severe. I am not a complainer or a whiner that runs to the Dr with every ache and pain, but I need some relief. I suffer from insomnia at times. I am not depressed , more like aggivated by my symtoms. I also have a tightness in my chest. I have a Drs appointment on friday which is in four days.
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Dear patient,

your are indeed a brave lady. First of all for common cold which are occuring you can increase your vitamin C intake if medications dont seem to be working. For fibromyalgia there are medications that will assist and relief as I know from experience that it is disturbing situation. WHat i suggest as your explore alternative pain medication for pains other then Tylenol. Also, there are medications that will help you sleep and also keep you relaxed on difficult days, you can request your doctor for these as they will help make your life easier .I wish you all the very best.

Take care
Answered: Fri, 6 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor